Advances in Linear Algebra & Matrix Theory

Volume 7, Issue 2 (June 2017)

ISSN Print: 2165-333X   ISSN Online: 2165-3348

Google-based Impact Factor: 0.33  Citations  

Applications of Arithmetic Geometric Mean Inequality

HTML  XML Download Download as PDF (Size: 295KB)  PP. 29-36  
DOI: 10.4236/alamt.2017.72004    1,366 Downloads   2,365 Views  
Author(s)

ABSTRACT

The well-known arithmetic-geometric mean inequality for singular values, due to Bhatia and Kittaneh, is one of the most important singular value inequalities for compact operators. The purpose of this study is to give new singular value inequalities for compact operators and prove that these inequalities are equivalent to arithmetic-geometric mean inequality, the way by which several future studies could be done.

Cite this paper

Audeh, W. (2017) Applications of Arithmetic Geometric Mean Inequality. Advances in Linear Algebra & Matrix Theory, 7, 29-36. doi: 10.4236/alamt.2017.72004.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.